Volume 17, issue 3 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 27
Issue 9, 3387–3831
Issue 8, 2937–3385
Issue 7, 2497–2936
Issue 6, 2049–2496
Issue 5, 1657–2048
Issue 4, 1273–1655
Issue 3, 823–1272
Issue 2, 417–821
Issue 1, 1–415

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Lipschitz retraction and distortion for subgroups of $\mathsf{Out}(F_n)$

Michael Handel and Lee Mosher

Geometry & Topology 17 (2013) 1535–1579
Bibliography
1 E Alibegović, Translation lengths in Out(Fn), Geom. Dedicata 92 (2002) 87 MR1934012
2 M Bestvina, M Feighn, M Handel, The Tits alternative for Out(Fn), I : Dynamics of exponentially-growing automorphisms, Ann. of Math. 151 (2000) 517 MR1765705
3 M R Bridson, K Vogtmann, On the geometry of the automorphism group of a free group, Bull. London Math. Soc. 27 (1995) 544 MR1348708
4 M R Bridson, K Vogtmann, The Dehn functions of Out(Fn) and Aut(Fn), Ann. Inst. Fourier 62 (2012) 1811
5 M Culler, K Vogtmann, Moduli of graphs and automorphisms of free groups, Invent. Math. 84 (1986) 91 MR830040
6 D B A Epstein, J W Cannon, D F Holt, S V F Levy, M S Paterson, W P Thurston, Word processing in groups, Jones and Bartlett (1992) MR1161694
7 S M Gersten, H B Short, Rational subgroups of biautomatic groups, Ann. of Math. 134 (1991) 125 MR1114609
8 A Hatcher, Homological stability for automorphism groups of free groups, Comment. Math. Helv. 70 (1995) 39 MR1314940
9 A Hatcher, K Vogtmann, Isoperimetric inequalities for automorphism groups of free groups, Pacific J. Math. 173 (1996) 425 MR1394399
10 T Hawkins, Continued fractions and the origins of the Perron–Frobenius theorem, Arch. Hist. Exact Sci. 62 (2008) 655 MR2457065
11 G Levitt, Automorphisms of hyperbolic groups and graphs of groups, Geom. Dedicata 114 (2005) 49 MR2174093
12 H A Masur, Y N Minsky, Geometry of the complex of curves, II : Hierarchical structure, Geom. Funct. Anal. 10 (2000) 902 MR1791145
13 J Milnor, A note on curvature and fundamental group, J. Differential Geometry 2 (1968) 1 MR0232311
14 E H Spanier, Algebraic topology, McGraw-Hill (1966) MR0210112
15 A S Švarc, A volume invariant of coverings, Dokl. Akad. Nauk SSSR 105 (1955) 32 MR0075634
16 K Vogtmann, Automorphisms of free groups and outer space, Geom. Dedicata 94 (2002) 1 MR1950871